All Day Allergy 30Ct (Compare to Zyrtec)

SKU# 00904-5852-46

Be the first to review this product

Availability: Out of stock

$7.95

Quick Overview

Compare to: ZYRTEC 10MG TAB


Original Prescription Strength


Cetirizine HCL / antihistamine
30 Tablets - 10 mg tablets


Indoor & Outdoor Allergies

Details

Compare to: ZYRTEC 10MG TAB

Original Prescription Strength

Cetirizine HCL / antihistamine
30 Tablets - 10 mg tablets

Indoor & Outdoor Allergies

24 Hour Relief of

  • Sneezing
  • Runny Nose
  • Itchy, Watery Eyes
  • Itchy Throat or Nose

Active Ingredients:
Cetirizine HCl (10mg) (Antihistamine)

Inactive Ingredients: 
Colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxide OR 
Carnauba wax, corn starch, hypromellose, lactose monohydrate, magnesium stearate, polyethylene glycol, povidone, titanium dioxide